| Model Number |
37370DH |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after inserting the coagulation suction tube into the trocar, the surgeon noticed that the tip was missing.The tip was found inside the patient at the site of the trocar.The waiting time also prolonged the anesthesia.The procedure was completed without any injury to patient, and the delay was 10 mins.Since additional search was required to look for missing tip, this case is reportable.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).